A symbolic-numeric method for the parametric H$\infty$ loop-shaping design problem - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Conference Papers Year : 2016

A symbolic-numeric method for the parametric H$\infty$ loop-shaping design problem

Abstract

In this paper, we present a symbolic-numeric method for solving the H_infinity loop-shaping design problem for low order single-input single-output systems with parameters. Due to the system parameters, no purely numerical algorithm can indeed solve the problem. Using Gröbner basis techniques and the Rational Univariate Representation of zero-dimensional algebraic varieties, we first give a parametrization of all the solutions of the two Algebraic Riccati Equations associated with the H_infinity-control problem. Then, following the works H. Anai, S. Hara, M. Kanno, K. Yokoyama, Parametric polynomial factorization using the sum of roots and its application to a control design problem, J. Symb. Comp., 44 (2009), 703-725, and M. Kanno, S. Hara, Symbolic-numeric hybrid optimization for plant/controller integrated design in H_infinity loop-shaping design, Journal of Math-for-Industry, 4 (2012), 135-140, on the spectral factorization problem, a certified symbolic-numeric algorithm is obtained for the computation of the positive definite solutions of these two Algebraic Riccati Equations. Finally, we present a certified symbolic-numeric algorithm which solves the H_infinity loop-shaping design problem for the above class of systems. This algorithm is illustrated with a standard example.
Fichier principal
Vignette du fichier
Rance_Bouzidi_Quadrat_Quadrat_Parametric_Hinf_Finaltex.pdf (423.33 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-01415294 , version 1 (30-12-2016)

Identifiers

  • HAL Id : hal-01415294 , version 1

Cite

Guillaume Rance, Yacine Bouzidi, Alban Quadrat, Arnaud Quadrat. A symbolic-numeric method for the parametric H$\infty$ loop-shaping design problem. 22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS) , Jul 2016, Minneapolis, United States. pp.8. ⟨hal-01415294⟩
232 View
105 Download

Share

Gmail Mastodon Facebook X LinkedIn More